Case report: verapamil-induced subacute cutaneous lupus erythematosus.

Boaz Kurtis, Matthew J. Larson, Mai P. Hoang, Jack B. Cohen

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Calcium-channel blockers (CCB), including verapamil, nifedipine, and diltiazem, are one of the most widely prescribed class of drugs in the treatment of cardiovascular disease. In the last several years, CCBs have been linked with a distinct cutaneous subset in the lupus spectrum, subacute cutaneous lupus erythematosus (SCLE), and we describe a case induced by verapamil.

Original languageEnglish (US)
Pages (from-to)506-508
Number of pages3
JournalJournal of drugs in dermatology : JDD
Volume4
Issue number4
StatePublished - 2005

Fingerprint

Cutaneous Lupus Erythematosus
Verapamil
Diltiazem
Calcium Channel Blockers
Nifedipine
Cardiovascular Diseases
Skin
Pharmaceutical Preparations

Cite this

Case report : verapamil-induced subacute cutaneous lupus erythematosus. / Kurtis, Boaz; Larson, Matthew J.; Hoang, Mai P.; Cohen, Jack B.

In: Journal of drugs in dermatology : JDD, Vol. 4, No. 4, 2005, p. 506-508.

Research output: Contribution to journalArticle

Kurtis, Boaz ; Larson, Matthew J. ; Hoang, Mai P. ; Cohen, Jack B. / Case report : verapamil-induced subacute cutaneous lupus erythematosus. In: Journal of drugs in dermatology : JDD. 2005 ; Vol. 4, No. 4. pp. 506-508.
@article{22dc4cf59eac41709c39d9d5f159d03e,
title = "Case report: verapamil-induced subacute cutaneous lupus erythematosus.",
abstract = "Calcium-channel blockers (CCB), including verapamil, nifedipine, and diltiazem, are one of the most widely prescribed class of drugs in the treatment of cardiovascular disease. In the last several years, CCBs have been linked with a distinct cutaneous subset in the lupus spectrum, subacute cutaneous lupus erythematosus (SCLE), and we describe a case induced by verapamil.",
author = "Boaz Kurtis and Larson, {Matthew J.} and Hoang, {Mai P.} and Cohen, {Jack B.}",
year = "2005",
language = "English (US)",
volume = "4",
pages = "506--508",
journal = "Journal of Drugs in Dermatology",
issn = "1545-9616",
publisher = "Journal of Drugs in Dermatology",
number = "4",

}

TY - JOUR

T1 - Case report

T2 - verapamil-induced subacute cutaneous lupus erythematosus.

AU - Kurtis, Boaz

AU - Larson, Matthew J.

AU - Hoang, Mai P.

AU - Cohen, Jack B.

PY - 2005

Y1 - 2005

N2 - Calcium-channel blockers (CCB), including verapamil, nifedipine, and diltiazem, are one of the most widely prescribed class of drugs in the treatment of cardiovascular disease. In the last several years, CCBs have been linked with a distinct cutaneous subset in the lupus spectrum, subacute cutaneous lupus erythematosus (SCLE), and we describe a case induced by verapamil.

AB - Calcium-channel blockers (CCB), including verapamil, nifedipine, and diltiazem, are one of the most widely prescribed class of drugs in the treatment of cardiovascular disease. In the last several years, CCBs have been linked with a distinct cutaneous subset in the lupus spectrum, subacute cutaneous lupus erythematosus (SCLE), and we describe a case induced by verapamil.

UR - http://www.scopus.com/inward/record.url?scp=33644690867&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644690867&partnerID=8YFLogxK

M3 - Article

C2 - 16004027

AN - SCOPUS:33644690867

VL - 4

SP - 506

EP - 508

JO - Journal of Drugs in Dermatology

JF - Journal of Drugs in Dermatology

SN - 1545-9616

IS - 4

ER -